# SDR 00FDEA00836

- Difficulty date: November 30, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727233
- Aircraft serial: 22039
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652083817
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 327  CORROSION C53-224-01 ON LOWER FLANGE OF FLOORBEAM BS 1130, RBL 50 - LBL 38, WL 200.  **  S/D  **  R&R PER IAW FEDEX EA 7-5310-53873.
